









ENVIRONMENTAL LAW TEACHERS ONLINE TRAINING PROGRAM

September 22-December 8, 2021

SECOND SESSION

October 20, 2021

Session Aim: To enable participants understand the key issues and development in

environmental law. Time: 2 Hours

Topic: Key Environmental Issues & Recent Developments in Environmental Law

Resource Speaker: Atty. Grizelda Mayo-Anda

Moderator: Matthew Baird

Session Flow:

After the lecture and short question & answer, participants will be divided into break-out rooms & asked to discuss and work on Popplet for presenting their outputs. Plenary Presentation: Each group will be given 5 minutes to present their outputs in 1 Popplet slide. An open forum for sharing of strategies to address the challenges follows after the group presentation.

Fourth Session		
9:00 AM	Introduction	Host
9:05 AM	Introduction of Resource	Host
	Speaker	
9:10 AM	Actual Lecture (30 mins)	Atty. Grizelda Mayo-Anda
9:40 AM	Q and A	Host as Moderator
9:50 AM	Breakout Rooms	Host
	Discussion in the breakout	Participants with aid of
	rooms (30 mins)	Moderator: Matthew Baird
10:20 AM	Plenary Presentation (20 mins)	Group Reporter
10:40 AM	Open Forum (20 mins)	Moderator: Matthew Baird
11:00 AM	End	

